Sharp strichartz estimates on nontrapping asymptotically conic manifolds

Andrew Hassell*, Terence Tao, Jared Wunsch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


We obtain the Strichartz inequalities ∥u∥ LtqLxr([0,1] × M) ≤ C∥u(0)∥ L2(M) for any smooth n-dimensional Riemannian manifold M which is asymptotically conic at infinity (with either short-range or long-range metric perturbation) and nontrapping, where u is a solution to the Schrödinger equation iu t, + 1/2Δ Mu = 0, and 2 < q, r ≤ ∞ are admissible Strichartz exponents (2/q + n/r = n/2). This corresponds with the estimates available for Euclidean space (except for the endpoint (q, r) = (2, 2n/n-2) when n > 2). These estimates imply existence theorems for semi-linear Schrödinger equations on M, by adapting arguments from Cazenave and Weissler and Kato. This result improves on our previous result, which was an L t,x 4 Strichartz estimate in three dimensions. It is closely related to results of Staffilani-Tataru, Burq, Robbiano-Zuily and Tataru, who consider the case of asymptotically flat manifolds.

Original languageEnglish (US)
Pages (from-to)963-1024
Number of pages62
JournalAmerican Journal of Mathematics
Issue number4
StatePublished - Aug 2006

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Sharp strichartz estimates on nontrapping asymptotically conic manifolds'. Together they form a unique fingerprint.

Cite this